# SDR USAA2012081600009

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 136 hours, 38 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

4L CABIN DOOR LOW PRESSURE CAUTION MESSAGE.  RE-SEATED CONNECTOR ON DOOR 4L ASSIST BOTTLE.  SYSTEM CHECKS NORMAL.
